# SDR HNAA2024052300472

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 52,745 hours, 49,493 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 18K ALTITUDE, CABIN ALTITUDE CLIMBED TO 10K FEET. MEL APPLIED.  PRESS CONTROL AUTO AND MANUAL FACT  23MAY24  04:15  ALB T/S IRW EMB-145 FIM 21-31-00-810-805-A, BLOCKS 1-2.  R&R CPAM IRW EMB-145 AMM 21-32-01. LEAK AND OPS CHECK PASSED. THIS CLEARS MEL 21-12-3
